On some spatial properties of migration flows
Bibliographic Data
| ID | 14812045 |
|---|---|
| Authors | Andrzej Jagielski (corresponding author) |
| Year | 1985 |
| Volume | 3 |
| Issue | 1 |
| Pages | 18-25 |
| Publication date | 1985-01-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Espace populations sociétés (JOURNAL) |
| Journal identifiers | ISSN: 0755-7809 • E-ISSN: 2104-3752 |
| Publisher | PERSEE Program (PUBLISHER) |
| DOI | 10.3406/espos.1985.995 |
| OpenAlex | W2057767564 |
| Language | EN |
ENG:Flows!Settlement!Networks!Systems!Poland
Economic geography · Geography · World Wide Web · Computer Science · Cross-Border Cooperation and Integration · Polish socio-economic development · transportation and logistics systems · Geology
| Highly cited | No |
|---|